MathSciNet Relay Station
MathSciNet bibliographic data
MR172937 (30 #3152) 20.80
Reiner, Irving The integral representation ring of a finite group. Michigan Math. J. 12 1965 11–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement